# SDR GAIA99264

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NO FLIGHT' - FOUND DURING HEAVY C-MAINTENANCE CHECK AT TIMCO HEAVY MAINTENANCE FACILITY (WINSTON/SALEM, NC).  FOUND FLOORBEAM AT STA 400, BL 44 HAS DOUBLE DRILLED HOLES.  REPAIRED IAW ATA EDR 99-008 AND BOEING SRM. AIRCRAFT WAS RETURNED TO SERVICE.  (X)
